# SDR RAIA00604046

- Difficulty date: April 29, 2003
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 13,547 hours, 12,343 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: CS500060D4A
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

FLT 5546 AUS TO STL - FIRE AND SMOKE IN CABIN COMING FROM RT RELAY SUPPORT AREA AFT OF FO'S SEAT.  FO PUT OUT FIRE WITH COCKPIT FIRE EXTINGUISHER AND AIRCRAFT MADE UNEVENTFUL UNPLANNED LANDING AT SGF.  REPORTED TO NTSB.  FAA INVESTIGATED.  MAINTENANCE REMOVED AND REPLACED OVERHEATED RELAY K0057 AND ASSOCIATED RELAYS DAMAGED BY THE FIRE, AND PREPARED THE AIRCRAFT FOR FERRY TO STL TO COMPLETE REPAIRS.  THE OVERHEATING OF THE PITOT HEAT RELAY RESULTED IN THE BURNING OF THE WINDOW SILL DRAIN HOSE.  THE UNSAFE CONDITION IDENTIFIED IN AD 2006-04-02.  THE AD HAD NOT YET BEEN ACCOMPLISHED ON N811HK.
